# SDR EIA2000299

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 99234193
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 699 FUSELAGE TO RIGHT OUTBOARD SLANT PRESSURE PANEL CORRODED.  REPAIRED OUTBOARD SLANT PRESSURE PANEL AT FS 699 (FUS TO RT WING).  REMOVED DAMAGED PANEL, FABICATED AND INSTALLED FILLERS AND REPAIR PANEL PER ECRA 944-53-082-2.  (M)
